Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ardova, Lyudmila Viktorovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:62
Abstract pages:118
Full texts:77

http://www.mathnet.ru/eng/person45424
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1984
1. L. V. Ardova, G. A. Kamenskii, “Application of the local variation method to the solution of variational problems with deviating argument”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984),  938–941  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 199–201
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022